# SDR SIMA20210607002

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 50,626 hours, 42,598 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVR LSE ACCT AC PACK 2 FAIL-PACK 2 VALVE CLOSED ADVISORY-C/A-FLIGHT CREW PLACARDED OUTFLOW VALVES M PROCEDURES C/W REF MEL 21-22 AUTH 060100DM-C MOC 680820
